# SDR ABXA20170705080

- Difficulty date: July 5, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 60,080 hours, 43,667 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: BAC15063123
- Condition: Corroded
- Location: Bs 1373
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER STRUCTURE AT BS 1373 IN THE AFT LOWER CARGO COMPARTMENT.  THE STRUCTURE WAS REPLACED. THE ACFT WAS GROUNDED.
